# SDR RRXA97292

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 5769933502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING OTBD L/E VANE ASSY HAS NUMEROUS SMALL CRACKS AT T/E.  *S/D*  FABRICATED AND INSTALLED REPAIR STRAP IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03704.
